MAUDE Adverse Event Report: MEDLINE INDUSTRIES CURAD XEROFORM PETROLATUM DRESSING; DRESSING, WOUND, DRUG

MEDLINE INDUSTRIES CURAD XEROFORM PETROLATUM DRESSING; DRESSING, WOUND, DRUG
Model Number CUR253200
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
Xeroform petrolatum dressing was opened onto the sterile field.Surgeon noted that the product appeared to be very dry with a different feel than what is typical for this product.Another dressing with the same lot number was opened with the same issues.A third dressing with a different lot number was opened, and it was the typical moisture level and feel for the product.

Brand Name
CURAD XEROFORM PETROLATUM DRESSING
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
MEDLINE INDUSTRIES
mundelein IL 60060
MDR Report Key6791409
Report NumberMW5071542
Device Sequence Number13478006
Product Code FRO
UDI-Device Identifier10884389160367
UDI-Public(01)10884389160367
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2017
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2019
Device Model NumberCUR253200
Device Lot Number11647
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient Weight84